MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Codes Decrease in Suction (1146); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a loss of suction.The procedure was successfully completed with another interface.According to the doctor, this unit had a steeper tubing inclination than the others.Through follow-up, it was confirmed that the suction loss occurred during laser firing.No additional information was received.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.The loi is not an implantable device.Section d6b - explant date: not applicable.The loi is not an implantable device; therefore, not explanted.Section e1 - first/given name: unknown, as information was requested but not provided section e1 - telephone number: (b)(6).Section h3 - other (81): the material was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.Note: this event was initially submitted under report 3012236936-2023-02749, vmsr-0000038, submitted on october 29th, 2023.Upon further review it was determined that the event did not qualify as a vmsr event.
 
Additional Manufacturer Narrative
Correction: h4: correction: in initial report, the manufacturer date provided was inadvertently reported as 03/04/2023, however the correct date is 04/03/2023.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: 05-jan-2024.Section h3: device evaluated by manufacturer? yes.Device evaluation: 1 of the reported 1 opened liquid optics interface received within original packaging confirming the reported lot number.A visual inspection of the returned product did not reveal any obvious defects or damage.Functionality tests were performed, and the results were found within specifications.The reported event cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key18177342
Report Number3012236936-2023-02906
Device Sequence Number7598105
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)240401(10)22062553
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number22062553
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYS SYSTEM S/N: (B)(6).
Patient SexUnknown